MathSciNet Relay Station
MathSciNet bibliographic data
MR958198 60F10 (60G10)
Orey, Steven; Pelikan, Stephan Large deviation principles for stationary processes. Ann. Probab. 16 (1988), no. 4, 1481–1495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement